Your search returned 2 results. Subscribe to this search

|
1. Annals of Institute of Statistical Mathematics : Vol. 4 , 1951-52 [Bound Journal]

by Sasaki, T. (Ed).

Type: book Book Publisher: Tokyo Institute of Statistical Mathematics 1951-52Availability: Copies available for loan: IASRI Library [SAS] (1).

2. Annals of Institute of Statistical Mathematics : Vol. 1 , 1949-50 [Bound Journal]

by Sasaki, T. (Ed).

Type: book Book Publisher: Tokyo Institute of Statistical Mathematics 1949-50Availability: Copies available for loan: IASRI Library [SAS] (1).

Implemented, Customized & Maintained by OpenLX Technologies Pvt. Ltd.